# SDR DALA2023080206272

- Difficulty date: July 30, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 59,041 hours, 26,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 EMERGENCY EXIT LIGHTS AT SEATS 18-22 INOPERATIVE. CORRECTIVE ACTION: REPLACED BATTERY PACK M733 FUSES IAW B757 AMM 33-51-07-962-071. OPS CHECK GOOD. (4979615)
